# SDR DXTA2024070312241

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N446QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500622
- Aircraft time: 3,156 hours, 2,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 005705
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ALL COME ON WHEN EMERGENCY LIGHT SWITCH IS SELECTED TO ARM  REMOVED FAULTY NR 1 EMERGENCY BATTERY & INSTALLED NEW EMERGENCY BATTERY IAW AMM 33-52-011. PER MCC REQUEST, ALSO REMOVED NR 2 EMERGENCY BATTERY & INSTALLED NEW EMERGENCY BATTERY IAW AMM 33-52-01, ALL OPS CHECK SATISFACTORY. NO OTHER DEFECTS NOTED AT THIS TIME.
